# SDR CA970527009

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Gear Leg
- Part number: C3UF1086
- Condition: Cracked
- Location: Upper Attach
- Part time: 13,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE A LARGE CRACK WAS FOUND AT THE FUSELAGE ATTACHMENT LUG OF THE RIGHT HAND FRONT FLOAT GEAR LEG.
